I finished the third dose of Abraxane last week and this morning I noticed that my hair has started to fall out. Right on time, I suppose. I made an appointment for tomorrow morning with the hairdresser to buzz cut my hair and trim my wig. I may want to buy a second wig in a slightly different color. My wig, which cost a lot of money and is artificial, is much darker than my hair color now after a summer in the sun.
Other than hair loss, the side effect from Abraxane that bothers me is the increase in neuropathy in my feet and its beginning in my fingertips.
My fingertips aren't painful, just a little sensitive. The neuropathy hasn't spread further down my feet; it's still confined to my toes, but the intensity has sharpened dramatically. I will try to get in to see an acupuncturist.
My feet hurt so much most nights that it can take me about four hours to fall asleep naturally. If I need to be up and active early in the morning, I take Ambien and hope that it gives me a full night's sleep. I just don't want to be dependent on it. So I'm learning to get by with less sleep.
I'll try to remember to post a photo tomorrow after my buzz cut. Hopefully the hairdresser will leave a little hair, maybe half an inch in length, so that I'll look trendy instead of bald.
And I am so thankful that I had my eyebrows tattooed a couple of years ago! Now I won't see a space alien, or a balding brother, when I look in the mirror.